# SDR 0302051

- Difficulty date: February 5, 2003
- Submitted: February 8, 2003
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146
- Aircraft time: 28,087 hours, 30,679 cycles
- Engine: Ge CT75A2
- Engine time: 24,839 hours, 25,685 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 5035T27G04
- Condition: Coked
- Location: Zone 400
- Part time: 35,720 hours, 38,639 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, ON CLIMB, THE CREW NOTICED A +/- 40 PERCENT TORQUE SURGE ON THE LT ENGINE TORQUE GAUGE. ALONG WITH THE TORQUE INDICATION THEY FELT THE SURGE OF THE LT ENGINE.  THE CREW DID NOT NOTICE ANY OTHER ABNORMAL ENGINE INDICATIONS.  AIRCRAFT RETURNED TO PIT, AIRCRAFT TAKEN OUT OF SERVICE IN PIT AT 1801(LT).  PIT MECHANIC REMOVED AND REPLACED LT ENGINE TORQUE SENSOR, AND PCU.  PERFORMED OPERATIONAL CHECK OF SYSTEM.  AIRCRAFT RETURNED TO SERVICE 2-7-03.
